MAUDE Adverse Event Report: INFUTRONIX, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET

INFUTRONIX, LLC ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP; IV ADMISTRATION SET
Model Number AX80075
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected bags were requested to be return for further investigation.They were received on 05/23/2024, investigation in process.This mdr will be reopened and updated in the event the affected bags involved or additional information becomes available.Historical records were reviewed.It was discovered that there were discrepancies in the test records.Ncr #2024-018 had been initiated to address the discrepancies.A capa has been opened in order to fully investigate and address the root cause of the reported event.Reference to complaint (b)(4).
 
Event or Problem Description
05/08/2024, infutronix medical received a report from the patient that the tubing had separated from the catheter.The patient stated that per the doctor's instructions they were directed to remove the catheter.Upon removing it, the patientt stated that the remaining therapy/medication was lost.No patient injury/harm reported.

Brand Name
ADMINISTRATION SET FOR AMBULATORY INFUSION PUMP
Common Device Name
IV ADMISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key19479562
Report Number3011581906-2024-00589
Device Sequence Number11771274
Product Code FPA
UDI-Device Identifier00817170020048
UDI-Public00817170020048
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAX80075
Device Catalogue NumberHS-002
Device Lot Number2305030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale